# SDR QXEA2014031000211

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Corroded
- Location: Row 8 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD SEAT POST 8 A/B IS CORRODED AT MOUNT.  R & R INBD AND OTBD PAX SEAT LEG SPREADER IAW B/E CMM 25-21-21.
